• Dental Phobia Support

    Welcome! This is an online support group for anyone who is has a severe fear of the dentist or dental treatment. Please note that this is NOT a general dental problems or health anxiety forum! You can find a list of them here.

    Register now to access all the features of the forum.

Both hands shaking/shivering or body shivering after too much Lidocaine?

G

gumdisease

Member
Joined
Sep 30, 2023
Messages
51
Location
USA
I just got 2 big back molars extract, omg it just won't come out the doctors has do something feel like drill (like he was twisting something), maybe like to loosen it, then he pull and even use his knee against the chair to pull, wow. But it comes out (hopefully he not left anything still in there).

He gives me alot of Lidocaine because infections (advanced gum disease) I just won't numb, so he injected ALOT of Lidocaine. Which I'm OK with. So it not his faults.

And I noticed after the 2 teeth extract, omg my hands, BOTH my hands were SHAKING. I was told Lidocaine can do that to you, and it will go away.

And it did, after an hour I now no longer shake. But yah. Is this normal, the shaking/shivering or body shivering after Lidocaine?

And omg, it THROBBING pain right now 4 hours extraction, which I do have high pain tolerance, so I can handle it, but it is normal for me to feel THROBBING pain after 2 big back molars pulled out right? The throbbing pain can feel like it throb to my head, on the side of the extraction ofcourse.

Is THROBBING pain to the side up to your head for multiple extraction is normal?
 
Last edited:
And I noticed after the 2 teeth extract, omg my hands, BOTH my hands were SHAKING. I was told Lidocaine can do that to you, and it will go away.
Oh good, you've had them out. That's great.
Your hands were shaking due to all the stress and adrenaline, not the lidocaine.

Is THROBBING pain to the side up to your head for multiple extraction is normal?
No it's not. But given the difficulty they had getting the teeth out, it's probably not surprising.
 
Back
Top